# SDR DALA2016030601678

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT WING ACCESS PLATE 1373 C.  CORROSION WAS REMOVED , COUNTERSINKS WERE MEASURED.  MAXIMUM DIAMETER ALLOWABLE IS .532" AND WERE FOUND 2 COUNTERSINKS OUT OF LIMITS IN .540" AND .559" THEREFORE HOLES AND COUNTERSINKS WERE REWORKED AND WERE MEASURED ID .345" AND .3445" AND COUNTERSINK IN .608" AND .605".  BUSHING WERE FABRICATED WITH OD .3465" AND COUNTERSINK .510" OD .3465" AND COUNTERSINK .513" AREAS AND BUSHINGS WERE TREATED AND BUSHINGS WERE INSTALLED IAW SRM 51-22-2A COND II  AND SRM 51-10-3.
